# SDR DL76S060846

- Difficulty date: October 10, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 61,128 hours, 29,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32611
- Condition: Gouged
- Location: Fs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES WERE FOUND IN THE FUSELAGE SKIN PANEL IN THE VICINITY OF AN EXISTING REPAIR.  EXISTING REPAIR REMOVED AND ONE LARGE EXTERNAL REPAIR DOUBLER INSTALLED PER BOEING INSTRUCTIONS ERA 456554-14.
